# SDR SWAA110010

- Difficulty date: January 2, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 14,195 hours, 8,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D717020001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND R1 DOOR LOWER EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED CHARGER ASSY PER MM.
